# SDR 2002UALA01725

- Difficulty date: November 13, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 40,617 hours, 11,971 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE CHANNEL BETWEEN STATION 365.25 AND 377.7 RBL 12 STR 17R CORRODED.  MAJOR REPAIR ACCOMPLISHED.  REMOVED CHANNEL AND INSTALLED NEW PART.
